# SDR CALA2025051204609

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A37229
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR AT LEFT WINDOW FRAME POST PER ECRA 5611-01327.REF AAR NR 9961722. ACCOMPLISHED REPAIR AT FLIGHT DECK LEFT WINDOW POST PER ECRA: 5310-08574 .REF AAR NR9961722.   QC APPROVED AFTER MARCH 28, 2027, BUT BEFORE APRIL 28, 2027, PERFORM AN INSPECTION OF THE INTERIM REPAIR INSTALLED ON THE LEFT-HAND #3 WINDOW FRAME E - F POST ON AIRCRAFT N17752 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08574. TOMC UPDATE: RII QC INSPECTION BUYBACK REQ'D REF GMM 09-25-05 AND ECRA .5310-08574. QC APPROVED THE LP CREATED REFERS TO THE ORIGINAL LP 4635343. UPDATEING THE LP TO REF THE ORIGINAL LP 4747001. TOMC APPROVED DIP CARRY.  AAR-MIA PERFORMED THE INTERIM REPAIR PER PART 1, REPLACED THE EXISTING INTERIM REPAIR INSTALLED ON THE L3 WINDOW FRAME E - F POST.  PLACED ON DIP TO PERFORM AN INSP OF THE INTERIM REPAIR INSTALLED ON THE L3 WINDOW FRAME E - F POST PER PART 2 OF THE LATEST REV OF ECRA 5310-08574, AFTER MARCH 28, 2027,
